MathSciNet Relay Station
MathSciNet bibliographic data
MR1386591 65Y20 (45L10 65R20)
Frank, Karin; Heinrich, Stefan; Pereverzev, Sergei Information complexity of multivariate Fredholm integral equations in Sobolev classes. J. Complexity 12 (1996), no. 1, 17–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement